In this paper we introduce a Bleimann, Butzer and Hahn type operator \(L_{n}^{a}\) where \(a\) is a real and positive parameter. In the classical operators have the nodes \(x_{k}=\frac{k}{n-k+1}\) now we take \(x_{k}^{a} =\frac{k+a}{n-k+1}\), \(k=0,1,…,n\). It is shown that \(\left( L_{n}^{a}f\right) \left( x\right)\) tends pointwise on \([0,\infty)\) to \(f\left( x\right)\) for \(n\rightarrow\infty\). Moreover, estimations for the rate of convergence of \(\left( L_{n}^{a}f\right) \left( x\right) -f\left(x\right)\) are established.


Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania


linear and positive operators; Bohman Korokvin’s theorem; rate of convergence; K-functional.

Paper coordinates

O. Agratini,  A class of Bleimann, Butzer and Hahn tupe operators, Analele Universitatii din Timisoara, 34, 1996, no.2, 173-180.


About this paper


Analele Universitatii din Timisoara, Romania

Publisher Name
Print ISSN
Online ISSN

google scholar link

[1] U.Abel, On the asymptotic approximation with operators of Bleimann, Butzer and Hahn,  Indag. Mathem., N.S., 7 (1996), 1-9.
[2] G. Bleimann, P.L. Butzer and L. Hahn,  A Bernstein-type operator approximating continuous funcitons on the semi-axis,  Indag. Math., 42 (1980), 255-262.
[3] J. de la Cal. and F. Luquin, A note on limiting properties of some Bernstein-type operators,  J. Approx. Theory, 68 (1992), 322-329.
[4] R.A. Khan,  A note on a Bernstein-type operator of Bleimann, Butzer and Hahn,  J. Approx. Theory, 53 (1988), 295-303.
[5] P.P.Korokvin, Linear operators and approximation theory, Hindustan, Delhi, 1960, 222 pp.
[6] A. Med. Mercer, A Bernstein-type operator approximating continuous functions on the half-line, Bull. Calcutta Math. Soc., 31 (1989), 133-137.
[7] D.D.Stancu, On ageneralization of Bernstein polynomials, Studia Univ. Babe;-Bolyai Math. (Cluj), 14, (1969), 31-45.


Related Posts